# SDR UALA2011041101737

- Difficulty date: April 8, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 77,563 hours, 12,497 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1510
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU OIL CONSUMPTION ABOVE LIMIT.  APU SAMC TEXT:  TROUBLESHOOT USING MM.  APU GENERATOR HAS 8 INCH CRACK.  REPLACED APU GEN, CHECKED OK.
